# SDR 2024FA0000634

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: General aviation
- Aircraft: N142AA
- Make and model: Cessna 560XL
- Aircraft serial: 5605281
- Aircraft time: 3,500 hours, 2,150 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED BACK/FLIGHT (LSZH - LGIR) DUE TO AT CLIMB STATE, PASSING FL 230, THE CABIN DOOR CAS MSG (STEADY) APPEARED. THE AIRCRAFT LANDED SAFELY BACK TO LSZH.  ON GROUND, CONTRACTED MAINTENANCE PERFORMED TROUBLESHOOTING AND FOUND CABIN DOOR UPPER AFT PROXIMITY SWITCH WITH 2MM DISTANCE AFAR THE TARGET. MAINTENANCE ADJUSTED THE CABIN DOOR UPPER AFT PROXIMITY SWITCH IAW AMM 52-70-00, OPERATIONAL CHECK, DOOR OPERATION AND INDICATION NORMAL. AIRCRAFT PRESSURIZATION PERFORMED WAS SATISFACTORY.
